# SDR AALA201803149016

- Difficulty date: February 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Part number: D57259162001
- Condition: Corroded
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT MAIN LANDING GEAR RETRACTION ACTUATOR ATTACH BRACKET,  LT WING REAR SPAR,  RIB 3.  REPAIRED THE BRACKET IAW SRM 57-26-13-300-02, AND EA 277740.
